Get your Health question answered in 3 easy steps

175 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the cause and treatment for nausea?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Question
So I have been having nausea snice Sunday and i do not know what to do. I'm not running a fever and i do not know what to do help please please I need some advice .
Thu, 28 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Sudhir 1 hour later
Brief Answer:
Try some antacid and antiemetic.

Detailed Answer:
Hello,

Few things that can help are try oral antacids, if there is heartburn associated with this.

For nausea an antiemetic can help you.

Take non spicy diet, avoid heavy meal at a time, sleeping or lying down immediately after food should be avoided, drink adequate water, avoid unusual physical activity after food, avoid carbonated beverages, avoid smoking and try a small walk after meal.

Hope this helps.Regards.
Above answer was peer-reviewed by
 
Follow-up: What is the cause and treatment for nausea? 6 hours later
I'm 9 Heartburn med and i do not smoke and walk after does not help the nausea almost makes me throw up and i have a little bit of pain bin in my belly and NJ you neck hurts to
 
 
Answered by Dr. Sudhir 6 minutes later
Brief Answer:
How you tried antiemetics?

Detailed Answer:
Antacids will just reduce the burning sensation, so if you add antiemetics, these medicines will increase lower esophageal sphincter strength and prevent nausea or throwing up.

Give try to these medicines.Also if there is reflux,it will reduce.
May be reflux and associated esophagitis is causing you neck pain.

Diagnostic test for such symptoms if they prolong is esophagoscopy.

Please ask if there are doubts.Regards.
Above answer was peer-reviewed by
 
Follow-up: What is the cause and treatment for nausea? 1 hour later
Ok but I'm taking alot of med and one is for hurtburn and i can not take any antacids with the med I'm on.
 
 
Answered by Dr. Sudhir 31 minutes later
Brief Answer:
Then an antiemetic can help.

Detailed Answer:
If you are taking medicines for heartburn, then those are likely to be antacids so no need to take additional more antacids.

An antiemetic as per need can help control nausea, you dont have to take it regularly, just take it when you have nausea.

Please ask if there are doubts.Regards.
Above answer was peer-reviewed by
 
Follow-up: What is the cause and treatment for nausea? 30 minutes later
we're can I get antiemetic at ?
 
 
Answered by Dr. Sudhir 15 hours later
Brief Answer:
Please check out at pharmacy near you.

Detailed Answer:
Hello

Please check out at pharmacy near you.Or request your doctor to add it your prescription.Regards
Above answer was peer-reviewed by
 
Follow-up: What is the cause and treatment for nausea? 36 hours later
I saw my doctor today because I still have nauseous and gave me different pain med and nauseous med too. I'm going to pick it up in little.bit but I'm going to try rest for little bit.
 
 
Answered by Dr. Sudhir 10 hours later
Brief Answer:
This should help.

Detailed Answer:
Hello,

Pain medications are often cause of nausea, so changing them often helps.

Also doctor must have added antiemetics for nausea, by replacing plain antacids.Hope this makes you comfortable.

Please do let me know follow up.

Regards.
Above answer was peer-reviewed by
 
Follow-up: What is the cause and treatment for nausea? 8 hours later
here is the name of the pain med indomethacin 75 mg er capsule and is nausea med name promethazine 12.5 mg tab
 
 
Answered by Dr. Sudhir 19 hours later
Brief Answer:
Meds seem fine to me.

Detailed Answer:
Meds seem fine to me.Hope you feel better now.Regards.
Above answer was peer-reviewed by
 
Follow-up: What is the cause and treatment for nausea? 4 hours later
Yes the med are help last night was not a good night because I had really bad headache and i took my stopper. I still have that headache and i took the antibiotic I have which is post help but my ear are hurting the left ear hurt more than the right one and i think I'm getting cold. I do not remember how a cold is with tube put in my ear last year and i got them when I was little so u do not remember. I am not sure if I should let my ear doctor know or my reg doctor know.can you help with this.
 
 
Answered by Dr. Sudhir 14 hours later
Brief Answer:
Let your regular doctor know at the moment.

Detailed Answer:
Hello

Let your regular doctor know at the moment.

Also try steam inhalation and if needed oral antihistaminic.This can help relieve ear tube congestion.

First try steam inhalation and warm salt water gargles, then you may try antihistaminic(may be a tablet or two).I am holding on medications since you are on too many medications.

Regards.
Above answer was peer-reviewed by
 
Follow-up: What is the cause and treatment for nausea? 7 hours later
I have done all of those it not help in and it little hard to breath I have inhale I use for that or for cold and my ears left one more then the right one hurt.im not sure if I should call my reg doctor or my ear and head and throat doctor specialist.
 
 
Answered by Dr. Sudhir 5 hours later
Brief Answer:
In that case ENT doctor is best option.

Detailed Answer:
Hello,

In that case seeing a ear,nose and throat doctor is best option.

Regards
Above answer was peer-reviewed by
 
Follow-up: What is the cause and treatment for nausea? 6 minutes later
right I like my ear and throat head doctor specialist
 
 
Answered by Dr. Sudhir 31 minutes later
Brief Answer:
Seems fine.

Detailed Answer:
Yes, you can see your specialist.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist